# SDR UIEA2017040500520

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 57,569 hours, 41,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 140T26405
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INSIDE UPPER AREA CORRODED, APPROXIMATELY 24 INCHES FROM AFT EDGE.  REMOVED AND REPLACED FWD CARGO DOOR SKIN IAW SRM 51-40-02-0G-0, AND DRAWING 140T2640, SHEET 2, REV.
